# SDR UPS01236185

- Difficulty date: June 16, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 54,338 hours, 42,065 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Cracked
- Location: #8grnd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #8 GRND SPOILER INBD END HINGE , CASTING ATTACHED TO MLG BEAM WHICH SUPPORTS THE END HINGE THROUGH A SUPPORT ROD IS CRACKED.     REPLACED BRACKET IAW SRM 51-30-02. BRACKET REPLACED WITH ORIGINAL BO LTS.
